# SDR DALA1030100612

- Difficulty date: October 25, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 77,144 hours, 38,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE RIGHT SIDE OF FUSELAGE AT APPROX STATION 383 STRINGER 13.  REPAIRED PER ERA 486902-14. (DL757102976)
